

ACI: A Focus on Community Clinicians Monday, June 19 th , 2023: 1 p.m 2:30 p.m. CDT	
1-1:05 p.m.	Welcome
1:05-1:25 p.m.	Bispecific Antibodies in Cancer Care: Actual Reality and Future Projections – 20 min Sandip Patel, MD
1:25-1:40 p.m.	ES-SCLC: Changing Paradigms with Immuno-Oncology Combinations – 15 min Sandip Patel, MD
1:40-2 p.m.	CAR-T Therapy for Hematologic Malignancies and Solid Tumors– 20 min Natalie Callander, MD
2-2:15 p.m.	Toxicities Associated with CAR-T Therapy– 15 min Natalie Callander, MD
2:15-2:25 p.m.	Q&A Session – 10 min
2:25 p.m.	Closing Remarks